Discretized rotation has infinitely many periodic orbits

Shigeki Akiyama, Attila Peth

Research output: Contribution to journalArticle

3 Citations (Scopus)


For a fixed λ ∈ (-2, 2), we study a family of discretized rotation on defined by We prove that this reversible dynamics has infinitely many periodic orbits.

Original languageEnglish
Pages (from-to)871-880
Number of pages10
Issue number3
Publication statusPublished - Mar 1 2013

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Discretized rotation has infinitely many periodic orbits'. Together they form a unique fingerprint.

  • Cite this